Jump to content

dahobodan

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About dahobodan

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. dear lort, i'm so glad i got off that stuff. all of it. wellbutrin and pristiq. that stuff is no good. id rather be depressed for the rest of my life than go through all of that hell again. and im not really depressed if i treat myself right. wake up early. stay productive. keep good friends. exercise. dont drink to excess. eat well. life is hard for everyone and it's always going to be a struggle until the day you die. just remember life wasn't promised to be all roses. you have to struggle to really appreciate the best parts of life. people and keeping yourself active while also achieving peace. just rambling here but this whole year or so long emotional rollercoaster of getting on and off of pills have shown me how destructive they are. there's no cure for depression, we just have to structure our lives in a certain way to keep ourselves occupied and upbeat. i've had to drastically restructure how i live and that has made all of the difference. i am never going on this shit again.
  2. Hey y'all, so its been almost 2 and a half months on pristiq and it's been life changing. I feel soo much more calm and happy. But I'm also in medical school and this stuff is making it very difficult to concentrate and retain information. If I wasn't in school, this stuff would be perfect. Do these memory/concentration problems go away? Would love to stay on this stuff but my memory/concentration is shot. Any thoughts?
  3. Hey yall, so I was on wellbutrin but it made me manic and jittery for 6 months straight. I stopped that and started pristiq and it took about a month and a half for wellbutrin withdrawals to pass. I started pristiq the day after i stopped wellbutrin, so its 1 and a half months on pristiq, but the effects were blurred by wellbutrin withdrawal. But now, a month and a half in, I'm having too much energy that it's making me jittery. It has been great until now and I'm afraid this is going to be like wellbutrin, which made me manic and gave me too much energy. Does this increased energy subside with pristiq? What can I expect? I'm taking brand name. Thanks for all your advice and help.
×